Strange tickly feeling in head, back...sounds are overstimulating

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 157
   Posted 8/7/2009 1:50 AM (GMT -6)   
This had gotten a bit better for a bit and got worse again. Feels a bit like nerves or something in the nervous system...like what i said above..tickley weird feeling in head due to sound..sometimes any sound..in my back sometimes too; and it will make me twitch or jump, even when I'm calm. I can't stand it. I had this (not exactly the same) b4 I was given new meds (Seroquel, gabapentin [weaning off for quite a bit]). I feel like I'll lose it if this doesn't go away. What could be medical reasons for this?

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14994
   Posted 8/7/2009 7:46 AM (GMT -6)   
In my personal opinion it is either anxiety or possibly your medications. You have alot of anxiety, and anxiety is known to cause all kinds of weird sensations. Hope your doctors can help you to figure out whats going on.

Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 8/7/2009 1:31 PM (GMT -6)   
Yep, I would guess it's a medication you're currently taking for anxiety or depression. I used to take Pamelor. It worked wonders and then I'd get this strange feeling in the back of my head. The doctor said I needed to increase the medication. Call your doctor and see if this could be from a current medication. One way to see if it's anxiety is to do some relaxation techniques while the symptoms are happening. If they lessen or go away, then you know it was probably anxiety. Good luck!
Generalized Anxiety Disorder
 
60 mg. Prozac, Ativan as needed.
 
"Education is not the filling of a pail, but the lighting of a fire."


phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 157
   Posted 9/25/2009 11:42 PM (GMT -6)   
Things have calmed down, but the tickly feeling is worse---I recently had an mri of my neck which was fine, but they did say one of my vertibre stuck out some(?)
Also had a blood test for allergies, which found I'm allergic to most things outside, cats, dust--all of which I've always been allergic to. They also found nuts--I do get a small reaction in my throat from them, barely noticeable; I get the same reaction from melons and raw carrots, but more so. So I need an Epi pen and can't have anything w/nuts.
I don't know if that's pertinent but thought I'd say so.
The weird feeling in my head is really really bothering me--it sometimes goes down my neck and back, sometimes knees.
I really don't think it's anxiety. I'm certainly getting anxiety FROM it tho. But seems like no one believes me. It's hard to do anything with this. The only escape is sleep or death. I really can't stand it. It's very hard to explain. I feel so helpless b/c I don't know what it is. My Prozac was upped. I see no change.
But this is physical to me. It's not a tingle or electric current feeling--its something else.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/26/2009 8:47 AM (GMT -6)   
Good Morning phixgrrrl

 
Sorry to hear you are still having sx and not getting any answers from the medical field re why the strange feelings.
 
People with anxiety are very in tune with their bodies. Find a distraction and practice relaxation.
I do not recall but wondering if you see a therapist, and if not this may be you next choice of ways to learn to deal with the anxiety.
 
Take care and I wish you peace,

 
Kitt

 


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and  IBS

Not a mental health professional of any kind


vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2786
   Posted 9/27/2009 5:14 PM (GMT -6)   

Anxiety has given me very strange feelings in my head..tingling, crawling, goosebumps sensations.  Also what I can only described as an exaggerated startle reflex at the slightest noise.  SSRI's can cause these feelings too.  Sometime when I move or blink my eyes/head I hear a swishing noise that comes with an adrenalin rush.  No doctor seems to be concerned.  I was just recently dx'd with a nut allergy also...at 63 years old! I also ate a piece of a cantaloupe the other day and my whole mouth tingled for about three hours. What?  There are so many foods that have nuts in them and I have to look at every label carefully.  I have to ask resturants if they use Peanut Oil to cook in...many do, as it is so cheap.

Anxiety...meds...allergies?  I guess it could be a combo.  I know how you feel!

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 157
   Posted 9/28/2009 12:58 AM (GMT -6)   
Distraction is very hard. I go to the park sometimes b/c it's quiet there.
But my head is driving me up and down the wall. A couple days ago, when I was driving, my arms, the upper parts, felt hot--sorta like when you have the flu (at least it happens when i do) for no reason. I didn't freak out but it was odd.
I woke up today and my arms were itching INSIDE, which of course, is impossible to reach.
I feel like I want to stick a knife way down in my head to move or itch whatever is in there. I can't stand it.
I'm going to a different neurologist for another opinion. Maybe a nerve in my head is all screwy. I have no idea.
I just want to die, or sleep until this is gone--not really b/c I want to, just so the feeling goes away.
And yes, vesta., I'm looking on labels now too. Already found a bunch of stuff I just bought that i can't have now b/c it was made WHERE nuts were made--even candy corn!

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2786
   Posted 9/28/2009 8:24 AM (GMT -6)   

Hi...just want to mention that peanuts are a legume(I'm sure your doc probably told you that) and things like green beans, chick peas, kidney beans have the same protein in them as nuts that trigger the allergy.  I itched all over after eating a bowl of chili, not even thinking about the stupid kidney beans.  Not every one who has a peanut/nut allergy has this reaction to all legumes but when you described the itching...well, just thought I'd mention it.

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


hopeful Carole
New Member


Date Joined Sep 2010
Total Posts : 1
   Posted 9/19/2010 6:51 AM (GMT -6)   
NEWBIE - Post moved to own thread.  :-)   Click on link :
 
http://www.healingwell.com/community/default.aspx?f=9&m=1906836

Post Edited By Moderator (stkitt) : 9/19/2010 7:11:38 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 22, 2014 7:11 AM (GMT -6)
There are a total of 2,248,212 posts in 250,096 threads.
View Active Threads


Who's Online
This forum has 157397 registered members. Please welcome our newest member, oliveo1l.
303 Guest(s), 15 Registered Member(s) are currently online.  Details
twingirl812, THE HAPPY TURTLE, tickbite666, Guardian7, Tdubb, Probiotic, jimmyboy, BUSH, Judy2, Jay79, fruitgirl, soystud, GC1pink, Aubry, An38


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer